# SDR IXXA11SMN078S

- Difficulty date: June 6, 2011
- Submitted: July 27, 2011
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 84,766 hours, 34,409 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 4 Pylon
- Part time: 84,766 hours, 34,409 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND NR 4 PYLON INTERNAL ANGLE CRACKED AT STATION YN 321.397 AND STA XRS 495.665.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA. PERFORMED NDT INSP.  NO DISCREPANCY FOUND. FABRICATED REPAIR ANGLE, STRAP DOUBLER, STRAP, SPACERS.  PERFORMED HEAT TREATMENT.  CLEANED, TREATED, PRIMED AREA AND REPAIR PARTS. INSTALLED NEW FASTENERS AND REPAIR PARTS IAW FAA FORM 8110-3 DATED 07/22/11, DWG ED-5379 DATED 06/08/11, SRM 51-1-20D, NDT SPM PART 06-10-01-001, DPS 4.710 REV "L", SRM 51-1-14, SRM 51-1-6, SRM 51-1-8B, AND SRM 51-3-1.
